... Muscles pain in upper back, shoulders and neck. Sore throat, headaches, burning chest, sinuses all messed up. Can not take statins. Does my body just need to adjust to medication
Praluent - When will side effects get better. 1 injection and 2 weeks later still feeling horrible.?
- 20 Jul 2017 by Cenicna
- 15 December 2017
- headache, pain, high cholesterol - familial heterozygous, sore throat, muscle, burning, throat, shoulder, upper back, neck, praluent
I cannot take statins either... tolerated this without much problems at first the longer I stayed on it the more severe my side effects got... and the more side effects showed... I finally called my dr crying ... my knees were swollen to the size of a softball, my eyes were so sore... I had muscle skeleton aches, shivering cold to the bone and my bones literally ached all over! I was told to not take it any longer, and the med would leave my system in a few days... ugh! I hope this helps... in my case, the answer to your question is no... it just gets worse... it may be different for you... good luck!
- Praluent Information for Consumers
- Praluent Information for Healthcare Professionals (includes dosage details)
- Side Effects of Praluent (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jan 2016 • 2 answers
Updated 21 Jun 2018 • 10 answers
Updated 9 Mar 2016 • 1 answerFAQ by Drugs.com
Updated 4 Aug 2018 • 3 answers
Posted 27 Jul 2016 • 0 answers